“Damming the Swamping Problem, Reliably”
Article first published online: 21 APR 2013
© 2013 The Author. dialectica © 2013 Editorial Board of dialectica
Volume 67, Issue 1, pages 103–116, March 2013
How to Cite
Bates, J. (2013), “Damming the Swamping Problem, Reliably”. Dialectica, 67: 103–116. doi: 10.1111/1746-8361.12012
- Issue published online: 21 APR 2013
- Article first published online: 21 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!